# SDR AALA202508115221

- Difficulty date: July 15, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 147A8540U7
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR ENTRY WAY LOWER SILL INNER CHORD (CREASE ANGLE) FROM BS 950 TO BS 987 AT LBL 54. REPLACED CHORD PER SRM 53-70-51-1A-1.
